본문 바로가기
KERD
논문KCI 등재

Homomorphisms in Proper Lie CQ^*-algebras

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Using the Hyers-Ulam-Rassias stability method of functional equations, we investigate homomorphisms in proper CQ^*-algebras and proper Lie CQ^*-algebras, and derivations on proper CQ^*-algebras and proper Lie CQ^*-algebras associated with the following functional equation [수식]f(kx+ky+kz) = f(x)+f(y)+f(z)for a fixed positive integer k.

Abstract

Using the Hyers-Ulam-Rassias stability method of functional equations, we investigate homomorphisms in proper CQ^*-algebras and proper Lie CQ^*-algebras, and derivations on proper CQ^*-algebras and proper Lie CQ^*-algebras associated with the following functional equation [수식]f(kx+ky+kz) = f(x)+f(y)+f(z)for a fixed positive integer k.

참고문헌 (46)

  1. J.P. Antoine, "O-dynamical systems and ∗-derivations of unbounded operator algebras", Math. Nachr, 204, pp.5~28 (1999)
  2. J.P. Antoine, "Partial ∗-Algebras and Their Operator Realizations" (2002), Kluwer, Dordrecht
  3. P. Ara, "Local Multipliers of C-Algebras" (2003), Springer-Verlag, London
  4. F. Bagarello, "Applications of topological ∗-algebras of unbounded operators", J. Math. Phys, 39, pp.6091~6105 (1998)
  5. F. Bagarello, "Some classes of topological quasi ∗- algebras", Proc. Amer. Math. Soc, 129, pp.2973~2980 (2001)
  6. F. Bagarello, "derivations of quasi algebras", Int. J. Math. Math. Sci, 21, pp.1077~1096 (2004)
  7. F. Bagarello, "Exponentiating derivations of quasi-∗- algebras: possible approaches and applications", Int. J. Math. Math. Sci, 2005, pp.2805~2820 (2005)
  8. F. Bagarello, "States and representations of CQ-algebras", Ann. Inst. H. Poincare, 61, pp.103~133 (1994)
  9. F. Bagarello, "CQ-algebras: structure properties", Publ. RIMS Kyoto Univ, 32, pp.85~116 (1996)
  10. S. Czerwik, "Functional Equations and Inequalities in Several Variables" (2002), World Scientic Publishing Company, New Jersey, London, Singapore and Hong Kong
  11. S. Czerwik, "Stability of Functional Equations of Ulam-Hyers-Rassias Type" (2003), Hadronic Press, Palm Harbor, Florida
  12. W. Fechner, "Stability of a functional inequalities associated with the Jordan-von Neumann functional equation", Aequationes Math, 71, pp.149~161 (2006)
  13. R.J. Fleming, "Isometries on Banach Spaces: Function Spaces, Monographs and Surveys in Pure and Applied Mathematics Vol. 129", pp.2003, Chapman & Hall
  14. Z. Gajda, "On stability of additive mappings", Int. J. Math. Math. Sci, 14, pp.431~434 (1991)
  15. P. Gavruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings", J. Math. Anal. Appl, 184, pp.431~436 (1994)
  16. A. Gilanyi, "Eine zur Parallelogrammgleichung aquivalente Ungleichung", Aequationes Math, 62, pp.303~309 (2001)
  17. A. Gilanyi, "On a problem by K. Nikodem", Math. Inequal. Appl, 5, pp.707~710 (2002)
  18. D.H. Hyers, "On the stability of the linear functional equation", Proc. Natl. Acad. Sci. USA, 27, pp.222~224 (1941)
  19. D.H. Hyers, "Stability of Functional Equations in Several Variables" (1998), Birkhauser, Basel
  20. D.H. Hyers, "Approximate homomorphisms", Aequationes Math, 44, pp.125~153 (1992)
  21. R.V. Kadison, "Fundamentals of the Theory of Operator Algebras" (1983), Academic Press, New York
  22. C. Park, Lie, "homomorphisms between Lie C*-algebras and Lie derivations on Lie C*-algebras", J. Math. Anal. Appl, 293, pp.419~434 (2004)
  23. C. Park, "Homomorphisms between Poisson JC-algebras", Bull. Braz. Math. Soc, 36, pp.79~97 (2005)
  24. C. Park, "Homomorphisms between Lie JC*-algebras and Cauchy-Rassias stability of Lie JC*-algebra derivations", J. Lie Theory, 15, pp.393~414 (2005)
  25. C. Park, "Isomorphisms between unital C-algebras", J. Math. Anal. Appl, 307, pp.753~762 (2005)
  26. C. Park, "Approximate homomorphisms on JB-triples", J. Math. Anal. Appl, 306, pp.375~381 (2005)
  27. C. Park, "Isomorphisms between C*-ternary algebras", J. Math. Phys, 47(10), pp.103512~ (2006)
  28. C. Park, "Hyers-Ulam-Rassias stability of a generalized Apollonius-Jensen type additive mapping and isomorphisms between C-algebras", Math. Nachr, ~
  29. C. Park, "Functional inequalities associated with Jordanvon Neumann type additive functional equations", J. Inequal. Appl, 2007, pp.41820~ (2007)
  30. C. Park, "Homomorphisms between JC*-algebras and between Lie C*-algebras", Acta Math. Sinica, 21, pp.1391~1398 (2005)
  31. J.M. Rassias, "On approximation of approximately linear mappings by linear mappings", J. Funct. Anal, 46, pp.126~130 (1982)
  32. J.M. Rassias, "On approximation of approximately linear mappings by linear mappings", Bull. Sci. Math, 108, pp.445~446 (1984)
  33. J.M. Rassias, "Solution of a problem of Ulam", J. Approx. Theory, 57, pp.268~273 (1989)
  34. Th.M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72, pp.297~300 (1978)
  35. Th.M. Rassias, "Problem 16; 2, Report of the 27th International Symp. on Functional Equations", Aequationes Math, 39, pp.292~309 (1990)
  36. Th.M. Rassias, "The problem of S.M. Ulam for approximately multiplicative mappings", J. Math. Anal. Appl, 246, pp.352~378 (2000)
  37. Th.M. Rassias, "On the stability of functional equations in Banach spaces", J. Math. Anal. Appl, 251, pp.264~284 (2000)
  38. Th.M. Rassias, "On the stability of functional equations and a problem of Ulam", Acta Appl. Math, 62, pp.23~130 (2000)
  39. Th.M. Rassias, "Functional Equations, Inequalities and Applications" (2003), Kluwer Academic Publishers, Dordrecht, Boston and London
  40. Th.M. Rassias, "On the Hyers-Ulam stability of linear mappings", J. Math. Anal. Appl, 173, pp.325~338 (1993)
  41. J. Ratz, "On inequalities associated with the Jordan-von Neumann functional equation", Aequationes Math, 66, pp.191~200 (2003)
  42. F. Skof, "Proprieta locali e approssimazione di operatori", Rend. Sem. Mat. Fis. Milano, 53, pp.113~129 (1983)
  43. C. Trapani, "Quasi-∗-algebras of operators and their applications", Rev. Math. Phys, 7, pp.1303~1332 (1995)
  44. C. Trapani, "Some seminorms on quasi-∗-algebras", Studia Math, 158, pp.99~115 (2003)
  45. C. Trapani, "Bounded elements and spectrum in Banach quasi ∗-algebras", Studia Math, 172, pp.249~273 (2006)
  46. S.M. Ulam, "Problems in Modern Mathematics" (1960), Wiley, New York

관련 논문AI추천

이 간행물의 다른 논문 (9건)